RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 854–859 (Mi mz1121)  

This article is cited in 1 scientific paper (total in 1 paper)

On sufficient conditions for the convergence of successive approximations

I. A. Soldatenkov

A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1121

Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 718–722

Bibliographic databases:

UDC: 517.9
Received: 23.07.1998

Citation: I. A. Soldatenkov, “On sufficient conditions for the convergence of successive approximations”, Mat. Zametki, 65:6 (1999), 854–859; Math. Notes, 65:6 (1999), 718–722

Citation in format AMSBIB
\Bibitem{Sol99}
\by I.~A.~Soldatenkov
\paper On sufficient conditions for the convergence of successive approximations
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 854--859
\mathnet{http://mi.mathnet.ru/mz1121}
\crossref{https://doi.org/10.4213/mzm1121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728285}
\zmath{https://zbmath.org/?q=an:0957.65049}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 718--722
\crossref{https://doi.org/10.1007/BF02675586}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600027}


Linking options:
  • http://mi.mathnet.ru/eng/mz1121
  • https://doi.org/10.4213/mzm1121
  • http://mi.mathnet.ru/eng/mz/v65/i6/p854

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Soldatenkov I.A., “The Use of the Method of Successive Approximations to Calculate an Elastic Contact in the Presence of Molecular Adhesion”, Pmm-J. Appl. Math. Mech., 76:5 (2012), 597–603  crossref  mathscinet  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:204
    Full text:112
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020